Discussion Starter · #1 ·
hi im an irish guy who was on prozac from 18 to 27 for ocd, only now having been of prozac almost 2 year s have i become aware of how durring that time not only did i not gain in height but also failed to fill out physically, i am 5"8 smaller than my father brother male cousins etc. most of my school mates who were my height at 18 had a late growth spurt something which never happened to me; also i didnt grow any facial hair while on prozac bar some on my neck and chin anyway becoming more aware of my lack of physical development and male characteristics after coming off prozac i googled " prozac stunts growth" and alot of scary studies confirming prozac stunts growth came up dating back to 1998 the year i began prozac despite the fact that no where on an ssri list of side effects will you see this, i also noticed studies pointing out possible problems with testes development in teenagers on ssris. you can imagine how angry i feel about this and please dont think im being superficial my main concern is because at the moment i do physical work and find it very challanging due to the fact that my arms an upper body bone structure is narrower and smaller than colleagues, i know other people who are smallish but they tend to have compensated by being stockier. anyway the reason i am posting this thread is to highlight this danger to anyone on an ssri or considering trying it, however i would also like to hear from anyone who may have experienced stunting of growth, puperty etc. as i would like to start some sort of campaign to highlight what i regard to be a very seroious issue especially given that its estimated that 1 in 6 american teenagers are or have been on an ssri and its increasingly being prescriped to teenagers in europe.